Monday, May 16, 2011

3 weeks: dairy, gluten, caffeine, alcohol and (refined) sugar free

afternoon update:
My eyes have not stopped tearing all day. It looks like I'm crying non stop. Wondering if immunity is lowered, causing reactions to environmental allergens that may not have had an effect before. As I'm typing this tears are falling on the keyboard. Also learned that the fatigue symptoms (falling asleep while sitting up) are the body's way of shutting down to avoid feeling the extent of the toxicity as the yeast dies off. So while that's a good thing, it's not necessarily the best side effect to have unless you can spend the day sleeping! I wonder if this is what narcolepsy feels like. Drinking my energy booster drink as well as lots and lots of water to flush all these toxins out!

------------------------------------------------------------------------------------

And I was doing really well but today I'm having some weird stuff going on. I'm taking probiotics and digestive enzymes 3 x's a day as well as Caprylic acid twice daily. Apparently reactions to the diet and the treatment is normal as the disgusting yeast cells die off but right now it's none too pleasant. Stomach blew up like a balloon (which is not the unusual part) but I'm EXHAUSTED. While sitting in my office chair I fell asleep holding the phone as I was about to make a call. And my eyes and nose are watering non stop. Not mucus-y stuff just lots of drippage. And I'm freezing- hands, arms, legs, feet, everything is cold to the touch. Originally I was supposed to be done with the cleanse at the end of this month but my doctor has advised that I stick with it another 5 weeks especially while taking the acid pills. That was a punch to the gut but in the long run if that's what has to happen to kill these yeasty sons of bitches I will do it. But I am CRAVING sugar so bad right now. I may or may not have poured a stevia packet onto a teaspoon and slammed that sucker down.

On positive note I am able to have organic decaf coffee beans that are swiss water processed only and thankfully there are a few coffee shops close by who carry those beans. I'm on my second cup today and now that I think of it, maybe that's partly why I'm having some weird reaction right now. I haven't had coffee, even decaf in weeks so maybe my stomach is reacting to the acid or something. Who the flip knows. I was really doing great with all this because I was feeling so much better and I understand that it's going to get worse before all is said and done and it can take YEARS for all this crap to get out of the system so realistically I know there will be days like this but it just sucks when you have to be so regimented about every single thing you put in your mouth and then as a result you still end up feeling like a train wreck.

Just needed to vent about this. I think I'll go sniff a Snicker's bar now.

5 comments:

Anonymous said...

That does not sound fun! Are you fasting on the cleanse or able to eat small meals?

Tina said...

Suppose to be the worst year ever for allergies everywhere so maybe its that too! Try some Claritin for the drips. I live on that stuff most of the year.

ChiTown Girl said...

Wow, sounds like a rough patch, for sure. I hope this passes quickly, and you can start feeling better.

Smileygirl said...

I'm able to eat one solid meal a day, and then I supplement the other 2 meals with high energy protein shakes. I'm not supposed to really snack in between meals but I have to have something otherwise I get a little weak and shaky. I'll have almonds, green apple slices, low carb rice cakes, and vegan cookies or crackers. And I can drink as much herbal tea and fizzy water as I like. As long as it's decaf. If I stick to this diet for 1 year the odds of the candida getting out of my gut are pretty good. But it can take as many as 5 years. So we'll see. Day by day (although sometimes it's more like hour by hour...)

karen gerstenberger said...

Laura, check out http://www.groundsforchange.com/learn/decaf.php? if you would like to order coffee from my friends over here. They will ship to you, if you need that!
I'm sorry you are having all of these side effects, and hope you are feeling better soon. It does sound as if you might be detoxing - please be sure and check with your doctor! xoxoxo